# SDR SWAA2020021741412

- Difficulty date: February 14, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 68,333 hours, 40,250 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTS THAT EMERGENCY ESCAPE SLIDE AT AFT SERVICE DOOR ASKEW. / REPOSITIONED SERRVICE AFT DOOR SLIDE IN CONTAINER REF MT 725-61-06.
